×

Found 12 Documents (Results 1–12)

100
MathJax

The use of the operator splitting method in eigenvalue problems for an equation of the Orr-Sommerfeld type. (English. Russian original) Zbl 0798.76022

Comput. Math. Math. Phys. 33, No. 4, 575-578 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 635-639 (1993).
MSC:  76E05 65L10
PDF BibTeX XML Cite

Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity. (English. Russian original) Zbl 0869.65037

Comput. Math. Math. Phys. 33, No. 4, 571-573 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 631-634 (1993).
MSC:  65J15 47J25
PDF BibTeX XML Cite

The problem of calculating a perturbed inverse matrix as a convergent product. (English. Russian original) Zbl 0798.65046

Comput. Math. Math. Phys. 33, No. 4, 565-570 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz 33, No. 4, 624-631 (1993).
MSC:  65F10
PDF BibTeX XML Cite

The monotonicity of the eigenvalues of doubly symmetric matrices. (English. Russian original) Zbl 0801.15006

Comput. Math. Math. Phys. 33, No. 4, 561-564 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 620-624 (1993).
MSC:  15A18 15A42 15B57
PDF BibTeX XML Cite

Parametric excitation of the oscillations of a viscous two-layer fluid in a closed vessel. (English. Russian original) Zbl 0799.76088

Comput. Math. Math. Phys. 33, No. 4, 553-560 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 611-619 (1993).
MSC:  76V05 76D33
PDF BibTeX XML Cite

Inverse problems of the determining the absorption coefficient and the de-excitation function for certain spatial domains. (English. Russian original) Zbl 0799.35223

Comput. Math. Math. Phys. 33, No. 4, 525-542 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 578-599 (1993).
MSC:  35R30 45K05 82C70
PDF BibTeX XML Cite

Some problems of well-posedness of difference schemes on non-uniform grids. (English. Russian original) Zbl 0811.65067

Comput. Math. Math. Phys. 33, No. 4, 511-524 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 561-577 (1993).
Reviewer: S.Burys (Kraków)
PDF BibTeX XML Cite

Lattice approximation of singularly perturbed degenerate elliptic equations. (English. Russian original) Zbl 0815.65109

Comput. Math. Math. Phys. 33, No. 4, 493-509 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 541-560 (1993).
PDF BibTeX XML Cite

The numerical solution of the autonomous Cauchy problem with algebraic constraints on the phase variables. (English. Russian original) Zbl 0799.65073

Comput. Math. Math. Phys. 33, No. 4, 477-492 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 522-540 (1993).
Reviewer: M.Bartušek (Brno)
PDF BibTeX XML Cite

A subgradient method for solving multiproduct network development problems with survivability guarantees. (English. Russian original) Zbl 0799.90050

Comput. Math. Math. Phys. 33, No. 4, 461-476 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 503-521 (1993).
MSC:  90B10 90C35
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification